YANG Shou-zhi, CHENG Zheng-xing, TANG Yuan-yan. Approximate Sampling Theorem for Bivariate Continuous Function[J]. Applied Mathematics and Mechanics, 2003, 24(11): 1197-1203.
Citation: YANG Shou-zhi, CHENG Zheng-xing, TANG Yuan-yan. Approximate Sampling Theorem for Bivariate Continuous Function[J]. Applied Mathematics and Mechanics, 2003, 24(11): 1197-1203.

Approximate Sampling Theorem for Bivariate Continuous Function

  • Received Date: 2001-07-03
  • Rev Recd Date: 2003-06-17
  • Publish Date: 2003-11-15
  • An approximate solution of the refinement equation was given by its mask, and the approximate sampling theorem for bivariate continuous function was proved by applying the approximate solution. The approximate sampling function defined uniquely by the mask of the refinement equation is the approximate solution of the equation, a piece-wise linear function, and posseses an explicit computation formula. Therefore the mask of the refinement equation is selected according to one's requirement, so that one may controll the decay speed of the approximate sampling function.
  • loading
  • [1]
    Shannon C E.A mathematical theory of communication[J].Bdll System Tech J,1948,27(3):379-423.
    [2]
    Walter G G.A sampling theory for wavelet subspace[J].IEEE Trans Inform Theory,1992,38(2):881-884.
    [3]
    郭田德,高自友,吴士泉.基于双尺度方程近似解的适合任何连续信号的近似采样定理[J].系统科学与数学,2001,21(1):64-71.
    [4]
    杨守志,程正兴.有限区间小波子空间上的采样定理及H2(I)空间中函数的逼近表示[J].数学物理学报,2001,21(3):410-415.
    [5]
    Daubechies I,Lagarias J.Two-scale defference equation,I:Global regularity of soutions[J].SLLAM J Math Anal,1991,22(5):1388-1410.
    [6]
    Daubechies I,Lagarias J.Twoscale difference equation-ⅡI:Local regularity,infinite products and fractals[J].SLAM J Math Anal,1991,22(4):1031-1079.
    [7]
    Lau K S,Wang J R.Characterization of solutions for two-scale dilation equations[J].SIAM J MathAnal,1995,25(4):1018-1046.
    [8]
    程正兴.小波分析算法与应用[M].西安:西安交通大学出版社,1998.
    [9]
    Berger M A,Wang Y.Multidimensional two-scale dilation equations[A].In:Chui C K,Ed.Wavelet:Atutorial in Theory and Applications[C].New York:Academic Press,1992,295-323.
    [10]
    HE Wen-jie,LAI Ming-jun.Examples of bivariae nonseparable compactly supported orthonormal continuons wavelets[J].IEEE Trans Inform Theory,2000,9(5):949-953.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (3440) PDF downloads(761) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return